# SDR ASAA2023071344010

- Difficulty date: July 13, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 6,595 hours, 1,875 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINT CAUTION LIGHT ILLUMINATED ON LANDING. GROUNDED - YES. EXISTING FD EFFECT PG SHOWS MSG 36-12021 ACTIVE FOR #2 ENG. REF IFIM TASK 36-12-00-810-802, PERFORMED RIGTH PNEUMATIC ENGINE ON SYSTEM TEST IAW AMM TASK 36-00-00-730-801, ALL TESTS PASSED. VERIFIED FAULT MSG 36-12021 NO LONGER ACTIVE AND NO FAULT MSG IN MAINT LIGHT PAGE.
